Skip to content

Research at St Andrews

On 2-groups of almost maximal class

Research output: Contribution to journalArticle

Details

Original languageEnglish
Pages (from-to)97-131
JournalPubl. Math. Debrecen
Volume65
Issue number1-2
Publication statusPublished - 2004

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. YangBaxter - Combinatorial Solutions for the Yang-Baxter equation, Version 0.7.0 (GAP package)

    Vendramin, L. & Konovalov, A., 23 Feb 2019

    Research output: Non-textual formSoftware

  2. GAP – Groups, Algorithms, and Programming, Version 4.10.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 23 Feb 2019

    Research output: Non-textual formSoftware

  3. On skew braces and their ideals

    Konovalov, A., Smoktunowicz, A. & Vendramin, L., 22 Dec 2018, In : Experimental Mathematics. Latest Articles, 10 p.

    Research output: Contribution to journalArticle

  4. LAGUNA - Lie AlGebras and UNits of group Algebras, Version 3.9.1 (Refereed GAP package)

    Bovdi, V., Konovalov, A., Rossmanith, R. & Schneider, C., 30 Nov 2018

    Research output: Non-textual formSoftware

Related by journal

  1. Automorphisms of partial endomorphism semigroups

    Araujo, J., Fernandes, V. H., Jesus, M. M., Maltcev, V. & Mitchell, J. D., Jul 2011, In : Publ. Math. Debrecen. 79, 1-2, p. 23-39 17 p.

    Research output: Contribution to journalArticle

  2. Integral group ring of the Suzuki sporadic simple group

    Bovdi, V. A., Konovalov, A. & Marcos, E. D. N., 2008, In : Publ. Math. Debrecen. 72, 3-4, p. 487-503

    Research output: Contribution to journalArticle

ID: 4381049